# SDR SWAA2024082822217

- Difficulty date: August 3, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT WING OTBD FIXED TRAILING EDGE PANEL; THE LOWER BULB SEAL BRACKET ATTACHED TO FWD END OF THE PANEL HAS A CRACK NOTED AT THE OTBD ATTACH FASTENER.<[01] REMOVED DAMAGED WEB (ANGLE) IAW SRM 51-40-02;[02] REMOVED AND REPLACED BRACKET PER SRM 51-40-02;[03] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
